Please use this identifier to cite or link to this item:
Title: Fully angular hexagonal chains extremal with regard to the largest eigenvalue
Authors: Shiu, Wai Chee
Lam, Peter Che Bor
Zhang, Lian-zhu
Issue Date: Jun-2003
Publisher: NISCAIR-CSIR, India
Abstract: Let G be a molecular graph with characteristic polynomial ϕ(G,x). The leading eigenvalue of G is the largest root of the equation ϕ(G,x) =0. In this paper, the hexagonal chain (unbranched catacondensed benzenoid molecule) with minimum leading eigenvalue among fully angular hexagonal chains having a given number of hexagons is determined.
Page(s): 1298-1303
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.42A(06) [June 2003]

Files in This Item:
File Description SizeFormat 
IJCA 42A(6) 1298-1303.pdf2.39 MBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.